Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Related review: Bull. Amer. Math. Soc., Volume 49, Number 1 (1943), 31--32
Full text of review: PDF
Book Information:

Title: Tables of Probability Functions. Vol. I
Additional book information: New York, Work Projects Administration. 1941. 28+302 pp. $2.00.

Review Information:

Reviewer: Virgil Snyder
Journal: Bull. Amer. Math. Soc. 48 (1942), 201
DOI: https://doi.org/10.1090/S0002-9904-1942-07638-5